Week 20 chemo complete: I wish I was a little bit taller

Week 20 chemo complete: I wish I was a little bit taller
I wish I was a little bit taller

Multiple myeloma is a cancer that will eat away at the bone marrow weakening bone structures and shortening the spine. One of its symptoms is that it causes patients to lose inches in their height. In my case, my height has also been affected from my T7 vertebrae collapsing during my 2013 Velcade chemo.

How cool would it be instead, if I gained a few inches due to cancer?

This self-portrait has been the most challenging one for me. I’m enjoying learning to express myself creatively through my photography. The depth perception in an open field really threw me off. It was difficult to estimate where ‘red shirt me’ should stand so that he would properly face ‘blue shirt me’.

Last Sunday I completed Cycle 5 Week 4. I really feel better since my dexamethasone (oral steroid) dosage was cut in half. I don’t feel as fatigued, don’t have hiccups much anymore, and my weight gain around my face and stomach has slowed down considerably.

Staying positive each day.

To recap: I have Multiple Myeloma and anemia, a rare blood cancer. It is incurable, but treatable. From February to November 2013, I received Velcade chemo through weekly in-hospital injections as an outpatient. From February 9th 2015, I am on Pomalyst and dexamethasone chemo treatment (Pom/dex). On June 29th, I started Cycle 6.

Weekly chemo-inspired self-portraits can be viewed in my flickr album.

Waiting on letters from a friendMay 2014: Waiting on letters from a friend

The post Week 20 chemo complete: I wish I was a little bit taller appeared first on Fade to Play.